Skip to Main content Skip to Navigation
Journal articles

Impulse control of a diffusion with a change point. Stochastics

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01170683
Contributor : Serena Benassù <>
Submitted on : Thursday, July 2, 2015 - 10:38:03 AM
Last modification on : Friday, March 27, 2020 - 4:01:36 AM

Identifiers

  • HAL Id : hal-01170683, version 1

Citation

L.A. Abbas-Turki, I. Karatzas, Q. Li. Impulse control of a diffusion with a change point. Stochastics. Stochastics: An International Journal of Probability and Stochastics Processes, 2015, 87 (3), pp.382-408. ⟨hal-01170683⟩

Share

Metrics

Record views

103